# SDR 2008UALA02839

- Difficulty date: May 16, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 46,018 hours, 33,263 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR 17R CREASE BEAM NEEDS CUT AT BS 400.  MAJOR REPAIR ACCOMPLISHED, FABRICATED REPAIR ANGLES AND INSTALLED NESTED ANGLE DOUBLER/TRIPLER REPAIR.
